# SDR CALA2023071202219

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 70,691 hours, 30,874 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620551
- Condition: Cracked
- Location: Rh Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT HAS INTERNAL CRACKS.  R & R ANGLE SEGMENTS ON RH OVERWING EMERGENCY EXIT DOOR IAW SRM 51-72-11-911-001.
